Hi everyone! I'm Kay and I'm brand new here! I started suboxone (6mg/day) on June 1st and went off of it for 2 days and then started back on suboxone. I went off of it because it makes me sweat like crazy. Am I the only one? I was on oral pill form methadone when I first started pain management years ago and it did the same thing. Thanks!
Sweating is a known side-effect of Suboxone and will usually dissapate once you stabilize at a dose. It's another reason to dose at the SAME TIME every day to keep your levels on an even keel.
Opiates are also well-known to dehydrate so drink lots of fluids.
Hope this helps.
I am now on suboxone. I was on 200 mgs per day of OXycotin. have not taken an oxycotin in 9 weeks. I just started the Suboxone last week, well from a Dr anyway. I was taking some during my withdrwals from the OXys during the 8 weeks. I have always taken what was prescribed to me, for many years and stopped the Oxys on my own. My life was just not the same. I was not upbeat like I use to be. I had 4 surgeries last year and they kept increasing the amount of Oxycotin to take each month. I was wondering since your post was almost 3 weeks ago, how you were doing on it? I plan on taking the 2mgs per day for 2 months then go one a tapering program and get off completely. The withdrawals from the OXys lasted until I took the suboxone. So many times i wanted to just die. I admit to be worried about the suboxone but I could not take another day of the symptoms I was experiencing. I hope for all of us we beat this addiction. Oh, I too sweat, at night when I TRY to sleep.
But leave the A/C on. Thank you in advance if you have time to let me know how it is going with the suboxone.
I am getting ready to start Suboxone in two weeks and have been trying to find everything I can about this. I do not have a drug addiction I am switching to it for pain management for my low back pain. Did this side affect go away? and are you still on it? and if you are, is it helping with your pain?
I've been on sub for almost 2 months now started on 6mg and now down to 4mg. I am sweating profusely. At night on with the blanket off with blanket it's horrible. I mentioned it to the Dr. And she said no one else complained about what I was experiencing. Thank goodness for this site. I don't know what to do bc it not only is disgusting physically it seems to effect me mentally as well . It's driving me crazy.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 5 answers
Posted 25 Feb 2010 • 6 answers
Suboxone - Has anyone experienced excessive sweating, Im on 8 ml and sweat whenever I ecsert myself?
Posted 6 Aug 2010 • 5 answers
Posted 10 Dec 2010 • 1 answer
Posted 14 Oct 2011 • 2 answers